兰州大学机构库 >数学与统计学院
双稳反应扩散系统的棱锥形行波解(英文)
王智诚; 贾云锋
2012-12-15
Source Publication兰州大学学报(自然科学版)   Impact Factor & Quartile
ISSN0455-2059
Issue6Pages:125-131
Abstract研究了双稳型反应扩散系统存空间R~m(m≥4)中的棱锥形行波解的存在性.主要的方法是使用比较原理和构造适当的上下解.
Keyword双稳反应扩散系统 棱锥形行波解 存在性
Publication PlaceLanzhou
Indexed ByCSCD
Language英语
First Inst
Funding Project国家自然科学基金项目 ; 新世纪优秀人才支持计划 ; 中国博士后科学基金 
Host of Journal兰州大学
Project NumberSupported by the National Natural Science Foundation of China(11071105) ; Program for New Century Excellent Talents in Universities(NCET-10-0470) ; China Postdoctoral Science Foundation(20100481319) ; The Fundamental Research Funds for the Central Universities(GK201002046)
CSCD IDCSCD:4733020
Funding OrganizationNSFC ; MOE ; CPSF
IRIDCNKI:0053489
Department陕西师范大学数学与信息科学学院;
兰州大学数学与统计学院
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/145690
Collection数学与统计学院
Recommended Citation
GB/T 7714
王智诚,贾云锋. 双稳反应扩散系统的棱锥形行波解(英文)[J]. 兰州大学学报(自然科学版),2012(6):125-131.
APA 王智诚,&贾云锋.(2012).双稳反应扩散系统的棱锥形行波解(英文).兰州大学学报(自然科学版)(6),125-131.
MLA 王智诚,et al."双稳反应扩散系统的棱锥形行波解(英文)".兰州大学学报(自然科学版) .6(2012):125-131.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[王智诚]'s Articles
[贾云锋]'s Articles
Baidu academic
Similar articles in Baidu academic
[王智诚]'s Articles
[贾云锋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王智诚]'s Articles
[贾云锋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.